# SDR AALA201911259026

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 31,784 hours, 12,868 cycles
- Engine: Cfmint CFM567B20
- Engine time: 31,799 hours, 12,876 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT NOT GROUNDED: WHILE ON TAXI. FLT CREW FROM A FOLLOWING AIRCRAFT REPORTED FIRE EMANATING FROM NO. 2 ENGINE BREATHER TUBE. MAINTENANCE INSPECTED #2 ENGINE IAW-AMM 71-00-00-800-803 F00 AND FOUND OKAY FOR SERVICE.
